Optic disc edema after bone marrow transplantation. Possible role of cyclosporine toxicity.

@article{Avery1991OpticDE,
  title={Optic disc edema after bone marrow transplantation. Possible role of cyclosporine toxicity.},
  author={Robert Logan Avery and Douglas A. Jabs and John R Wingard and Georgia B. Vogelsang and Rein Saral and George W. Santos},
  journal={Ophthalmology},
  year={1991},
  volume={98 8},
  pages={1294-301}
}
Bone marrow transplantation has become widely used in the treatment of aplastic anemia and leukemia. Cyclosporine is used as prophylaxis against graft-versus-host disease. The authors report on eight cases of optic disc edema in patients taking cyclosporine after allogenic bone marrow transplant. Thorough evaluation revealed a possible alternate cause in two cases. In all cases, the optic disc edema resolved after discontinuing or decreasing the cyclosporine. Although cyclosporine has not… CONTINUE READING

From This Paper

Topics from this paper.

Citations

Publications citing this paper.
Showing 1-10 of 13 extracted citations

Similar Papers

Loading similar papers…